# SDR SWAA950685

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 381/766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN LAP CRACK INDICATIONS AT THE FOLLOWING LOCATIONS:  BS 766, S10L, AT BS 776, S10L, AND AT BS 381, S14R, AT LOWER ROW OF FASTENERS.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
